# SDR SWIA201439486

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 21,423 hours, 20,111 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RECEIVED RT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  CLEANED STOW AND DEPLOY SWITCH, LUBED THRUST REVERSER BALL SCREW ACTUATORS AS REQUIRED.  OPS CHECKED GOOD.
